Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2013 (Vol. 5, Issue: 15)
Article Information:

Research on Important Identities for a Class of Linear Codes over Finite Chain Rings

Wei Dai and Peng Hu
Corresponding Author:  Wei Dai 

Key words:  Dual code, finite chain rings, identities, linear codes, , ,
Vol. 5 , (15): 3983-3985
Submitted Accepted Published
November 09, 2012 December 23, 2012 April 25, 2013

In this study the definition and properties of finite chain ring F+vF are given, as well as its complete weight enumerator and symmetric weight enumerator. And on this basis by introducing a special variable t as a new variable method, to study the linear codes over finite chain rings with dual codes on more than two kinds of weight enumerators related identities.
Abstract PDF HTML
  Cite this Reference:
Wei Dai and Peng Hu, 2013. Research on Important Identities for a Class of Linear Codes over Finite Chain Rings.  Research Journal of Applied Sciences, Engineering and Technology, 5(15): 3983-3985.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved